Alert archive / Kansas / Flash Flood Warnings in 2007

Flash Flood Warning 66, NWS Topeka, KS

June 30, 2007Coffey County, Franklin County, Osage County, Kansas

NWS Topeka, KS issued this flash flood warning at Jun 30, 2007, 10:59 AM CDT for Coffey County, Franklin County, Osage County, Kansas. It was in force for 6 hr. 13 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Jun 30, 2007, 10:59 AM CDT (15:59 UTC)
Expired
Jun 30, 2007, 5:00 PM CDT
In force
6 hr
Issued by
NWS Topeka, KS
Area
Whole counties

Counties Coffey County, KS, Franklin County, KS, Osage County, KS

The radar

The Topeka radar (KTWX), 80 km from the middle of the area, began a volume at 16:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 30, 11:00 AM CDTFLASH FLOOD5 E Burlington, KS12TH ROAD BETWEEN WAYSIDE AND SHETLAND HAS 2 FEET DEEP OF RUNNING WATER CROSSING IT. ALSO, 16TH AND 17TH ROAD BETWEEN REAPER AND QUAIL ARE FLOODED.
Jun 30, 11:57 AM CDTFLASH FLOOD1 N Lane, KSWATER CROSSING THE ROAD AT VERMONT AND DOUGLAS. DEPTH UNKNOWN.
Jun 30, 12:15 PM CDTFLASH FLOODBurlington, KSNUMEROUS ROADS UNDER WATER IN BURLINGTON. 16TH AND OXEN AND 15TH ROAD WEST OF HWY 75 HAS WATER OVER THE ROAD. 12TH ROAD SHUTTLER TO WAYSIDE HAS 2 FEET OF RUNNING WATER OVER ROAD. CRICKET CREEEK ROAD UNDER WATER. HIGHWAY 31 EAST OF WAVERLY HAS WATER FLOWING OVE
Jun 30, 12:27 PM CDTFLASH FLOOD5 E Burlington, KSLONE CREEK REPORTED OUT OF ITS BANKS AND FLOODING 16TH, 17TH, AND 18TH ROADS WITH UP TO TWO FEET OF WATER.
Jun 30, 12:38 PM CDTFLASH FLOOD1 S Lyndon, KS75 HWY BRIDGE COVERED BY SALT CREEK. K31 S OF MELVERN ASLO REPORTED FLOODED OVER. K68 HWY FROM 75 HWY TO QUENEMO FLOODED AND REPORTED IMPASSABLE IN SEVERAL LOCATIONS. WATER REPORTED UP TO PORCH OF HOUSE E OF MELVERN RESULTING IN WATER RESCUE.
Jun 30, 1:14 PM CDTFLASH FLOOD2 Se Pomona, KSWATER RESCUE OCCURRING AT 1200 BLOCK OF LABETTE AND FLORIDA ROADS. WTAER REPORTED UP TO THE PASSENGER WINDO OF PICKUP TRUCK.
Jun 30, 2:06 PM CDTHEAVY RAIN 27 N Burlingame, KSSINCE 4 AM
Jun 30, 2:55 PM CDTFLASH FLOODQuenemo, KSKSNT REPORTS FIRE DEPARTMENT HAS ORDERED EVACUATIONS OF RESIDENCES IN LOW LYING AREAS IN TOWN.
Jun 30, 3:10 PM CDTHEAVY RAIN 103 Se Lyndon, KSSTORM TOTAL. 4.3 INCHES HAS FALLEN SINCE 8AM THIS MORNING.
Jun 30, 3:27 PM CDTHEAVY RAIN 10.5Melvern, KSSTORM TOTAL. 4.1 INCHES HAS FALLEN SINCE 7AM.
Jun 30, 3:46 PM CDTFLASH FLOOD1 N Scranton, KS110 MILE CREEK IS OUT OF ITS BANKS ONE AND A QUARTER MILES NORTH OF SCRANTON...AND WATER IS OVER FAIRLAWN ROAD.
Jun 30, 4:55 PM CDTHEAVY RAIN 7.54 Nw Westphalia, KSRAINFALL SO FAR TODAY.
Jun 30, 5:00 PM CDTFLOODLane, KSONE FAMILY WAS EVACUATED IN NORTH LANE DUE TO FLOODING OF THE POTTAWATOMIE CREEK.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Topeka, KS (KTOP), launched 12:00Z, 4.0 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2007-06-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2007-06-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 11 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
627 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
11 m²/s²
0-3 km storm-relative helicity
51 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KTOP 301600
FFWTOP
KSC031-059-139-302200-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
1059 AM CDT SAT JUN 30 2007

THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  COFFEY COUNTY IN EAST CENTRAL KANSAS...
  FRANKLIN COUNTY IN EAST CENTRAL KANSAS...
  OSAGE COUNTY IN EAST CENTRAL KANSAS...

* UNTIL 500 PM CDT SATURDAY

* AT 1057 AM CDT...OSAGE COUNTY EMERGENCY MANAGEMENT REPORTED WATER 
FLOWING OVER HIGHWAY 68.  SEVERAL OTHER PAVED ROADS IN OSAGE COUNTY 
STILL HAD WATER FLOWING OVER THE ROADS.  THIS IS A DANGEROUS 
SITUATION AS MODERATE TO HEAVY RAINFALL CONTINUES TO FALL ACROSS THE 
COUNTY.  FLOODING OF PAVED ROADS WAS ALSO OBSERVED IN FRANKLIN AND 
COFFEY COUNTIES WHERE MODERATE TO HEAVY RAINFALL WILL ALSO PERSIST.

* LOCATIONS IMPACTED INCLUDE...
  POMONA STATE PARK...
  CENTROPOLIS...
  WELLSVILLE...
  SCRANTON...
  POMONA LAKE...
  OVERBROOK...
  OTTAWA...
  OSAGE CITY...
  CARBONDALE...
  BURLINGAME...

THIS INCLUDES THE KANSAS TURNPIKE BETWEEN MILE MARKERS 156 AND 164.

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 144 AND 199.

RUNOFF FROM THIS STORM WILL CAUSE FLASH FLOODING OF CREEKS AND
STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY ROADS AND FARMLANDS
ALONG THE BANKS OF CREEKS AND STREAMS AND LOW LYING AREAS ARE SUBJECT
TO FLASH FLOODING.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE PRECAUTIONS
TO PROTECT LIFE AND PROPERTY.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
TOPEKA.

STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST INFORMATION CONCERNING THE SEVERE WEATHER.

LAT...LON 3804 9595 3804 9552 3839 9551 3838 9505
      3873 9506 3873 9550 3886 9550 3886 9594

$$
1 follow-up statement
000 
WGUS73 KTOP 301929
FFSTOP

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
225 PM CDT SAT JUN 30 2007

KSC031-059-139-302200-
OSAGE-FRANKLIN-COFFEY-
225 PM CDT SAT JUN 30 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 500 PM CDT FOR
COFFEY...FRANKLIN AND OSAGE COUNTIES...

AT 223 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLOODING OF 
SEVERAL PAVED ROADS WERE REPORTED BARRICADED WITH WATER FLOWING OVER 
THE ROADS ACROSS COFFEY...FRANKLIN AND OSAGE COUNTIES.  RAINFALL 
RATES HAVE DECREASED SOMEWHAT OVER OSAGE AND COFFEY 
COUNTIES...HOWEVER RUNOFF FROM HEAVY RAINFALL IS EXPECTED TO 
CONTINUE TO AGGRAVATE FLOODING PROBLEMS ACROSS THESE COUNTIES.  
MODERATE TO HEAVY RAINFALL CONTINUES OVER PORTIONS OF FRANKLIN 
COUNTY.  THUNDERSTORMS WERE OBSERVED TO BE DEVELOPING ACROSS 
SOUTHEAST KANSAS MOVING NORTH.  ADDITIONAL HEAVY RAINFALL WILL 
CREATE DANGEROUS FLOODING ACROSS COFFEY...FRANKLIN AND OSAGE 
COUNTIES.

LOCATIONS IMPACTED INCLUDE...
EISENHOWER STATE PARK...POMONA STATE PARK...CENTROPOLIS...
WELLSVILLE...SCRANTON...RANTOUL...QUENEMO...POMONA LAKE...POMONA...
OVERBROOK...OTTAWA...OSAGE CITY...MELVERN...LYNDON...CARBONDALE AND
BURLINGAME

THIS INCLUDES THE KANSAS TURNPIKE BETWEEN MILE MARKERS 156 AND 165.

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 144 AND 199.

DO NOT DRIVE INTO AREAS WHERE THE WATER COVERS THE ROAD.

DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE.

LAT...LON 3804 9595 3804 9552 3839 9551 3838 9505
      3873 9506 3873 9550 3886 9550 3886 9594

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this flash flood warning went out at Jun 30, 3:17 AM CDT, 7 hours 42 minutes earlier.

Area forecast discussion, Jun 30, 3:17 AM CDT, 7 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TOPEKA KS
317 AM CDT SAT JUN 30 2007

.DISCUSSION...

MAIN FORECAST CONCERN IS THE CONTINUED RAINFALL OVER THE
SOUTHEASTERN PORTION OF THE CWA. WILL TRIM THE NORTHERN AND WESTERN
PORTIONS OF THE FLASH FLOOD WATCH THAT REMAINS IN EFFECT THROUGH 6
PM TONIGHT. COUNTY AND RIVER FLOOD WARNINGS ARE IN EFFECT FOR
ANDERSON...FRANKLIN...COFFEY AND SOUTHERN LYON COUNTIES ATTM.

THE UPPER LEVEL LOW PRESSURE AREA HAS WEAKENED A BIT AND LIFTED
FARTHER NORTH INTO KANSAS. HOWEVER...THE 850MB BOUNDARY REMAINED
NEARLY STATIONARY OVER FAR SOUTHEASTERN KS. THE LLJ CONTINUED TO
PUMP MOISTURE INTO THE CONVERGENT AREA AND THE RIGHT ENTRANCE REGION
OF THE JET WAS ENHANCING LIFT. PRECIPITABLE WATER WAS AROUND 2
INCHES. IR SATELLITE INDICATES WARMING CLOUD TOPS THAT ARE MOVING
ENE INTO MO. HOWEVER...RADAR IMAGERY SHOWS PERSISTENT SHOWERS OVER
SOUTHEAST AND EAST CENTRAL KS. LIGHTNING HAS DIMINISHED OVER
SOUTHEAST KS OVER THE PAST COUPLE OF HOURS. RADAR IS ESTIMATING
RAINFALL RATES OF A QUARTER INCH UP TO A HALF INCH IN FAR SOUTHERN
COFFEY...ANDERSON AND LYON COUNTIES. RAINFALL RATES HAVE BEEN MUCH
HIGHER JUST SOUTH OF OUR CWA.

MODELS SHOW UPPER LOW DRIFTING SLIGHTLY NORTHEAST TODAY BEFORE IT
DRIFTS BACK TO THE SOUTH THIS EVENING. SHORT WAVE OFF THE PACIFIC
NORTHWEST COAST IS EXPECTED TO MOVE THRU THE RIDGE SUNDAY AND MONDAY
CAUSING THE RIDGE AXIS TO NOSE INTO NEBRASKA/KANSAS AND THE PESKY
UPPER LOW TO FINALLY MOVE SOUTH OF THE STATE. SOME CHANGES MADE TO
THE POPS BASED ON THIS TIMING. HAVE INCREASED POPS OVER THE
SOUTHEASTERN CWA TODAY INTO TONIGHT. LEFT POPS IN OVER THE SOUTHERN
CWA SUNDAY AND GRADUALLY DRIED OUT THE FORECAST SUNDAY NIGHT.

UNFORTUNATELY FORECAST NOT AS CUT AND DRIED FOR THE UPCOMING HOLIDAY
WEEK AS WAS ONCE THOUGHT. SOUTHERLY SURFACE WINDS CONTINUE TO ADVECT
MOISTURE NORTHWARD INTO THE CWA. SOME WEAK SHORTWAVES ALSO MOVE
THROUGH THE FLOW TUESDAY AND AGAIN WEDNESDAY. THE FORECAST SOUNDINGS
FOR MONDAY AND TUESDAY SHOW CAP IN PLACE HELPING TO SUPPRESS
CONVECTIVE CHANCES. STRONGER SHORT WAVE DRIVES A COLD FRONT THROUGH
THE CWA WEDNESDAY AFTERNOON AND EVENING BASED ON THE LATEST RUN OF
THE GFS. EXPECT THAT THUNDERSTORMS WILL DEVELOP BEHIND THIS FRONT.
FOR NOW LEFT FORECAST OF LOW POPS IN FOR WED AFTERNOON/EVENING.
HOWEVER TIMING COULD SLOW AND THUNDERSTORM CHANCES COULD BE PUSHED
LATER IN THE WEEK.

HIGHS TODAY EXPECTED TO RANGE FROM AROUND 80 ALONG THE NEB BORDER TO
MID 70S AT BEST IN EAST CENTRAL KANSAS WITH ABUNDANT CLOUDS AND
PERSISTENT SHOWERS. CLOUDS AND SHOWERS HOLD IN THE SOUTHEAST CWA ON
SUNDAY WITH HIGHS WARMING INTO THE MID 80S NEAR THE NEB BORDER.
WARMER ON MONDAY...TUESDAY AND WEDNESDAY WITH HIGHS IN THE UPPER 80S
AND LOWER 90S.

&&

.AVIATION...

PROFILER DATA SHOWED THE 850MB FRONT JUST SOUTH OF THE TAF SITES.
THE HEAVIER RAINFALL SHOULD REMAIN SOUTH...THOUGH PERIODS OF LIGHT
RAIN WILL CONTINUE FOR KFOE AND KTOP THROUGH THE MORNING HOURS.
EXPECT IFR CEILINGS THROUGH 16Z AT ALL TAF SITES. THE BOUNDARY LAYER
SHOULD MIX DEEP ENOUGH BY LATE MORNING THAT ALL TAF SITES SHOULD
ATTAIN MVFR CEILINGS. MVFR CEILINGS SHOULD CONTINUE THROUGH THE
AFTERNOON AND INTO SATURDAY NIGHT AS A WEAK UPPER LEVEL TROUGH
REMAINS ACROSS EASTERN KANSAS.

&&

.TOP WATCHES/WARNINGS/ADVISORIES...FLASH FLOOD WATCH THROUGH 6 PM
SATURDAY FOR KSZ40-054>056-058-059.

&&

STARK
Hazardous weather outlook, Jun 30, 4:47 AM CDT, 6 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TOPEKA KS
447 AM CDT SAT JUN 30 2007

KSZ008>012-020>024-026-034>040-054>056-058-059-011000-
REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY-
POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS-
WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON-
447 AM CDT SAT JUN 30 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH
CENTRAL AND NORTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT

A FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS AFTERNOON FOR
LYON...OSAGE...DOUGLAS...ANDERSON...FRANKLIN AND COFFEY COUNTIES.
SHOWERS WILL CONTINUE TO MOVE ACROSS THIS AREA THROUGH THE
AFTERNOON HOURS. THE GROUND IS ALREADY SATURATED DUE TO PERSISTENT
RAINFALL OVER THE PAST SEVERAL DAYS. ADDITIONAL RAINFALL AND
RUNOFF COULD CAUSE RIVERS...STREAMS AND CREEKS TO RISE QUICKLY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SHOWERS WILL LINGER OVER EAST CENTRAL KANSAS THROUGH SUNDAY
EVENING BEFORE ENDING. ADDITIONAL RAINFALL COULD CREATE HAZARDOUS
FLOODING OR FLASH FLOODING.

THERE IS A CHANCE FOR THUNDERSTORMS ACROSS MUCH OF THE OUTLOOK
AREA WEDNESDAY THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS OVER ONE INCH
OR ANY OBSERVED FLOODING TO THE NATIONAL WEATHER SERVICE IN TOPEKA.

STARK

In the hours before

Local storm report, Jun 30, 9:22 AM CDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
922 AM CDT SAT JUN 30 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0921 AM     HEAVY RAIN       5 N WESTPHALIA          38.25N 95.49W
06/30/2007  M3.85 INCH       ANDERSON           KS   TRAINED SPOTTER

            14 HOUR TOTAL

&&

BYRNE
Local storm report, Jun 30, 9:35 AM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
935 AM CDT SAT JUN 30 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0934 AM     FLASH FLOOD      QUENEMO                 38.58N 95.53W
06/30/2007                   OSAGE              KS   LAW ENFORCEMENT

            LAW ENFORCEMENT REPORTED WATER OVER HIGHWAY 68 NORTH OF
            QUENEMO, WATER OVER S. STUBBS RD NEAR 317TH RD, WATER
            OVER THE ROAD NEAR 309TH AND RATNER, AND WATER OVER THE
            ROAD NEAR 285TH AND BERRYTON RD.

&&

CAVANAUGH
Local storm report, Jun 30, 10:20 AM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1020 AM CDT SAT JUN 30 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1014 AM     FLASH FLOOD      4 S LANE                38.38N 95.08W
06/30/2007                   ANDERSON           KS   LAW ENFORCEMENT

            WATER COVERING 4300 BLOCK OF ALLEN TERRACE.

&&

BYRNE
Local storm report, Jun 30, 10:22 AM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1022 AM CDT SAT JUN 30 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1014 AM     FLASH FLOOD      4 S POMONA              38.55N 95.45W
06/30/2007                   FRANKLIN           KS   LAW ENFORCEMENT

            WATER COMPLETELY COVERS 600 BLOCK OF MARSHALL ROAD.
            IMPASSABLE.

&&

BYRNE
Local storm report, Jun 30, 10:23 AM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TOPEKA KS
1023 AM CDT SAT JUN 30 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1014 AM     FLASH FLOOD      3 S LANE                38.40N 95.08W
06/30/2007                   FRANKLIN           KS   LAW ENFORCEMENT

            WATER COVERING 4300 BLOCK OF ALLEN TERRACE.

&&

BYRNE
Local storm report, Jun 30, 10:54 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1054 AM CDT SAT JUN 30 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 AM     FLASH FLOOD      3 S LYNDON              38.57N 95.68W
06/30/2007                   OSAGE              KS   EMERGENCY MNGR

            68 HWY FROM 268 TO 75 HWY IS FLOODED.

&&

BYRNE

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 30, 5:12 AM CDTFlash Flood WarningTOPAnderson4 hr
Jun 30, 7:04 AM CDTFlash Flood WarningTOPCoffey, Franklin, Osage4 hr
Jun 30, 11:29 AM CDTFlash Flood Warning EmergencyTOPAnderson6 hr
Jun 30, 12:57 PM CDTFlash Flood WarningTOPDouglas6 hr
Jun 30, 3:36 PM CDTFlash Flood Warning EmergencyTOPAnderson5 hr
Jun 30, 4:59 PM CDTFlash Flood WarningTOPFranklin4 hr

Nearby

Flash Flood Warnings in Kansas, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.